# SDR C2XA01IA390

- Difficulty date: October 31, 2001
- Submitted: November 3, 2001
- Operation: Air carrier
- Aircraft: N14819
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 156
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 559012A
- Part serial: 190694
- Condition: Overheated
- Location: 90 Vu  Rack
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-  DURING PERFLIGHT THE CREW NOTED A PLASTIC BURNING SMELL IN THE COCKPIT.  IAH-  MAINTENANCE REMOVED AND REPLACED THESTATIC INVERTER, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
